# SDR MWEA99379

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 59101349
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP HAS LARGE DENT OUTBOARD OF PANEL 1553.  MAINTENANCE FABRICTED AND INSTALLED NEW SKIN.
